MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD MYCARELINK; PULSE GENERATOR, PERMANENT, IMPLANTABLE

PLEXUS MANUFACTURING SDN. BHD MYCARELINK; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 24950JLQ
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/19/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the remote monitor was sitting on the patient¿s bedside table and when the patient entered the room there was a fire.The patient was able to extinguish the fire with a fire extinguisher.The patient had fire damage and home owners insurance denied the claim due to product malfunction.The monitor is being returned for analysis.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis: the remote monitor model# 24950jlq, serial#: (b)(4) was returned and analyzed.The monitor was received with visible burn marks on the outer enclose.The enclosure bottom and top were fused together.The monitor was powered on and a manual interrogation and transmission was completed.The power supply was measured at 4.86v.Visual inspection revealed exterior burn damage.No visible damage to the base or reader pcba, or other components.In conclusion, the burn damage was observed on the exterior of the monitor and could not confirm the customer's complaint of the monitor starting a fire.No defect found (ok).No abnormality observed that suggested any potential cause related to the complaint.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the monitor has been replaced.

Brand Name
MYCARELINK
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key6880400
Report Number3004593495-2017-00489
Device Sequence Number19032895
Product Code NVZ
UDI-Device Identifier00643169705753
UDI-Public00643169705753
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number24950JLQ
Device Catalogue Number24950JLQ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2017
Initial Date Received by Manufacturer 09/19/2017
Supplement Date Received by Manufacturer10/23/2017
04/26/2018
Initial Report FDA Received Date09/20/2017
Supplement Report FDA Received Date10/30/2017
05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age18 YR